MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 662875
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.G.5.Pma / 510(k)#: bk230835, k170974, k201814.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that erroneous results were observed during use with the bd facslyric¿.The following information was provided by the initial reporter: mdr safety checklist - patient samples (case).1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there any delay of treatment due to the issue? no.3.If patient samples were redrawn, was there any change or delay of treatment? not applicable.4.Was there any physical harm/injury to the patient due to the issue? no.It was reported by the customer that acquisition too fast (1.7x).Talked with cx.Cx says this lyric is aspirating sample more volumetrically than the other lyric in the lab.The issue is most notable using 96 well plates and not with sample tubes.Cx guessed the increased volumetric rate is 1.7 times faster than the other lyric.Pqc passes without issue.The event rate doesn't seem to be increased but they seem to run out of sample when aspirating/ collecting using a 96 well plate.I asked if they compared the 96 well plates after acquisition between this instrument and the other lyric to see if maybe this lyric's stinger may be set higher not going all the way into the well bottom thus running out of sample thinking it is consuming more sample.I also asked when the last time a monthly clean was performed.Cx says the instrument is coming up for the monthly clean, they use 10% bleach for the procedure.Cx requested a dispatch but will try a monthly clean in the mean time to see if it reduces the sample volume consumption issue.She would like to get the issue resolved as they are spending more time re-running patient samples on this instrument.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office - (b)(6).G.1 - reporting office contact - (b)(6).G.1 - manufacturing site contact - (b)(4).H.3.Based on the investigation results which includes dhr review, the reported issue for the abnormal acquisition speed and failing blue laser was confirmed.Investigation results that were performed on the indicated failure mode were the following : the potential cause for the abnormal acquisition speed and failing blue laser was related to the optical gel.Although the instrument was used for diagnostic testing, the issue was identified and resolved before the patient sample results were used for any diagnosis or treatment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that erroneous results were observed during use with the bd facslyric¿.The following information was provided by the initial reporter: mdr safety checklist - patient samples (case) 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there any delay of treatment due to the issue? no.3.If patient samples were redrawn, was there any change or delay of treatment? not applicable.4.Was there any physical harm/injury to the patient due to the issue? no.It was reported by the customer that acquisition too fast (1.7x).Talked with cx.Cx says this lyric is aspirating sample more volumetrically than the other lyric in the lab.The issue is most notable using 96 well plates and not with sample tubes.Cx guessed the increased volumetric rate is 1.7 times faster than the other lyric.Pqc passes without issue.The event rate doesn't seem to be increased but they seem to run out of sample when aspirating/ collecting using a 96 well plate.I asked if they compared the 96 well plates after acquisition between this instrument and the other lyric to see if maybe this lyric's stinger may be set higher not going all the way into the well bottom thus running out of sample thinking it is consuming more sample.I also asked when the last time a monthly clean was performed.Cx says the instrument is coming up for the monthly clean, they use 10% bleach for the procedure.Cx requested a dispatch but will try a monthly clean in the mean time to see if it reduces the sample volume consumption issue.She would like to get the issue resolved as they are spending more time re-running patient samples on this instrument.

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18383030
Report Number2916837-2023-00233
Device Sequence Number7806925
Product Code OYE
UDI-Device Identifier00382906628756
UDI-Public00382906628756
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number662875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2023
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown